Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



On the classification of taut submanifolds

Author: Michael Freedman
Journal: Bull. Amer. Math. Soc. 81 (1975), 1067-1068
MSC (1970): Primary 57D95; Secondary 57D65
MathSciNet review: 0413143
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [Fl] M. Freedman, Surgery on codimension-2 submanifolds (to appear). MR 454990
  • [F2] M. Freedman, Uniqueness theorems for taut submanifolds (to appear). MR 407860
  • [K-M] M. Kato and Y. Matsumoto, Simply connected surgery of submanifolds in co-dimension two. I, J. Math. Soc. Japan 24 (1972), 586-608. MR 46 #6369. MR 307249
  • [Q] F. Quinn, Almost canonical inverse images, Comment. Math. Helv. (1974). MR 436173
  • [L] J. Levine, Knot cobordism groups in codimension two, Comment. Math. Helv. 44 (1969), 229-244. MR 39 #7618. MR 246314
  • [M] Y. Matsumoto, Knot cobordism and surgery in codimension 2, J. Fac. Sci. Univ. Tokyo Sect. IA 20 (1973), 253-317. MR 334228

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 57D95, 57D65

Retrieve articles in all journals with MSC (1970): 57D95, 57D65

Additional Information


American Mathematical Society